This website is best viewed in Internet Explorer 8 or above. You are currently using an old version of Internet Explorer. Please click on this link to update your browser.

0808 800 2200

A to Z of Epilepsy - Z

Z

Close All Open All

Zonegran

Zonegran is a common brand name for zonisamide, the generic drug, used as an add-on therapy for adults with partial seizures with or without secondary generalisation.

Side effects are a concern for many people with epilepsy. Most people, who do experience side effects, find that they are mild and may reduce as their body becomes used to the medication. It is important to discuss any concerns you have regarding side effects with your doctor. The known side effects of zonisamide can include sleepiness, dizziness, loss of appetite, irritability, confusion, double vision, nausea and vomiting, and diarrhoea. With all anti-epileptic drugs (AEDs) it is important to make sure you get the same make each time. There can be small differences between different versions or makes of each drug. A different make can trigger a seizure for some people. If the packaging of your AEDs looks different speak to your pharmacist, epilepsy specialist nurse, GP or consultant about this. There is more information on AEDs in our Epilepsy and treatment guide

Zonisamide

Zonegran is a common brand name for zonisamide, the generic drug, used as an add-on therapy for adults with partial seizures with or without secondary generalisation.

Side effects are a concern for many people with epilepsy. Most people, who do experience side effects, find that they are mild and may reduce as their body becomes used to the medication. It is important to discuss any concerns you have regarding side effects with your doctor. The known side effects of zonisamide can include sleepiness, dizziness, loss of appetite, irritability, confusion, double vision, nausea and vomiting, and diarrhoea. With all anti-epileptic drugs (AEDs) it is important to make sure you get the same make each time. There can be small differences between different versions or makes of each drug. A different make can trigger a seizure for some people. If the packaging of your AEDs looks different speak to your pharmacist, epilepsy specialist nurse, GP or consultant about this. There is more information on AEDs in our Epilepsy and treatment guide